# SDR DALA2024061906241

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 87,210 hours, 40,507 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: UNKNOWN
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 R1 DOOR SLIDE, FWD PACKBOARD SLOT BROKEN. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0164:2040-0191-1R/ 002 00300 REPLACED DOOR 1R SLIDE PACK REF AMDS 2566-9001-1R. (0399920)
